# SDR HEEA062440

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 406040316101
- Condition: Worn
- Location: Spline
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER HAS SPLINE WEAR.
